# SDR CA081009001

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 5000120701
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT SMOKE WAS OBSERVED COMING OUT OF THE FUEL CONTROL PANEL IN THE FORWARD GALLEY.  THE WATER HEATER INSULATION BLANKET IN THE FORWARD GALLEY HAD EVIDENCE OF HEAT DAMAGE.  INSTALLATION OF THIS PART IN THE FORWARD GALLEY OF THE ACFT IS A PART OF SUPPLEMENTAL TYPE CERTIFICATE ST09049SC.  THE PART IN QUESTION HAS BEEN FORWARDED TO THE TSB.
